Sh:667

Bib entry
@article{Sh:667,
 author = {Shelah, Saharon},
 title = {{Successor of singulars: combinatorics and not collapsing cardinals $\le\kappa$ in $(<\kappa)$-support iterations}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {134},
 year = {2003},
 pages = {127--155},
 issn = {0021-2172},
 doi = {10.1007/BF02787405},
 mrclass = {03E40 (03E05 03E35)},
 mrnumber = {1972177},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.1007/BF02787405},
 note = {\href{https://arxiv.org/abs/math/9808140}{arXiv: math/9808140}},
 arxiv_number = {math/9808140}
}